# SDR CA970421055

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 369D535051
- Condition: Loose Ring
- Location: Rear Bearing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PURGING THE BEARING ON THE OVER RUNNING CLUTCH, THE RING SECURING THE REAR BEARING CAP POPPED OFF.  THE RING WAS REPLACED, BUT CAME OFF AGAIN AS GREASE WAS PURGED.  PART TC:  228.
